# SDR UPS01236174

- Difficulty date: June 13, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 54,338 hours, 42,065 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Bs612.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ON INSPECTION OF MCD LATCH FITTINGS BY NDT, CRACK FOUND IN FRAME WEB  CLEAT AT BS 612.9     DAMAGED AREA TRIMMED OUT AND REPAIRED IAW SRM 51-40-2
